MathSciNet Relay Station
MathSciNet bibliographic data
MR2831118 47B35 (11M50 15A15 30E25 42C05 47B38)
Deift, Percy; Its, Alexander; Krasovsky, Igor Asymptotics of Toeplitz, Hankel, and Toeplitz+Hankel determinants with Fisher-Hartwig singularities. Ann. of Math. (2) 174 (2011), no. 2, 1243–1299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement